# SDR SWIA2019072346084

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 43,659 hours, 37,320 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB RECEIVED A GEAR DISAGREE. RETURNED TO FIELD. GEAR EXTENDED NORMALLY. (FLT#5672) CLOSED DEFERRED LANDING GEAR EXTENSION RETRACTION SYSTEM IAW MEL.
